- multidimensional ehrhart reciprocity,
journal of combinatorial theory series a 97, no. 1 (2002), 187-194.
- (with ricardo diaz and
the frobenius problem, rational polytopes, and fourier-dedekind sums,
journal of number theory 96 (2002), 1-21.
- (with dennis pixton)
the ehrhart polynomial of the birkhoff polytope,
discrete & computational geometry 30, no. 4 (2003), 623-637.
- (with jesus de loera, mike develin, julian pfeifle, and richard stanley)
coefficients and roots of ehrhart polynomials,
contemporary mathematics 374 (2005), 15-36.
- (with thomas zaslavsky)
advances in mathematics 205, no. 1 (2006), 134-162.
- (with christian haase and asia matthews) dedekind-carlitz polynomials as lattice-point enumerators in rational polyhedra,
mathematische annalen 341, no. 4 (2008), 945-961.
- (with alan stapledon)
on the log-concavity of hilbert series of veronese subrings and ehrhart series, mathematische zeitschrift 264, no. 1 (2010), 195-207.
- (with federico ardila, serkan hosten, julian pfeifle, and kim seashore)
root polytopes and growth series of root lattices,
siam journal on discrete mathematics 25 (2011), 360-378.
[complete list of papers]
- nsf (grants dge-0841164 & dms-1162638)